# SDR IXXA07SMN125S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641324U501
- Condition: Cracked
- Location: Zone 100
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MAIN CARGO BATHTUB FITTING SHOWS CRACK 2" AT STA 1530, L26R.  REMOVED AND REPLACED MAIN CARGO BATHTUB FITTING AT STA. 1530.000 L-26R (P/N 4641324U501) IAW DC8 SRM 51-1-21.
